Alert archive / Kansas / River Flood Warnings in 2010

River Flood Warning 13, NWS Springfield, MO

April 24, 2010Bourbon County, Kansas

NWS Springfield, MO issued this river flood warning at Apr 24, 2010, 5:18 PM CDT for Bourbon County, Kansas. It took effect at Apr 25, 2010, 2:30 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 5:18 PM CDT (22:18 UTC)
In effect from
Apr 25, 2010, 2:30 AM CDT
Expired
Apr 25, 2010, 7:34 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 118 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Osage River at Fulton (FTNK1). The gauge peaked at 15.09 ft at Apr 24, 2010, 11:00 PM CDT.

actionminormoderate102004/2404/2504/26
Action stage
20 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06917000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WGUS43 KSGF 242218
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CDT SAT APR 24 2010

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KANSAS...MISSOURI...

  LITTLE OSAGE RIVER AT FULTON AFFECTING BOURBON COUNTY
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY
  
.HEAVY RAINFALL SATURDAY HAS CAUSED RIVER LEVELS TO RISE. RAINFALL SINCE EARLY
SATURDAY RANGED FROM ONE TO TWO AND A HALF INCHES ACROSS THE RIVER BASIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

KSC011-251018-
/O.NEW.KSGF.FL.W.0013.100425T0730Z-100426T1842Z/
/FTNK1.1.ER.100425T0730Z.100425T1200Z.100425T1842Z.NO/
518 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE OSAGE RIVER AT FULTON.
* AT  4:15 PM SATURDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 24.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.  
  FARMLAND AT THE GAGE SITE BECOMES COVERED BY FLOOD WATERS, AND 
  HIGHWAY 31, EAST OF TOWN BECOMES FLOODED. HIGHWAY 31, FOUR MILES 
  WEST OF FULTON HAS FLOOD WATERS REACH FOUR TO SIX FEET IN DEPTH. 

$$

MOC217-251018-
/O.NEW.KSGF.FL.W.0014.100426T0600Z-100430T1822Z/
/SCZM7.1.ER.100426T0600Z.100428T1200Z.100429T1822Z.NO/
518 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  4:45 PM SATURDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 30.9 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF 
  SCHELL CITY. ALSO, FLOOD WATERS AFFECT THE FOUR RIVER CONSERVATION 
  AREA APPROXIMATELY 10 MILES WEST OF SCHELL CITY.  

$$
2 follow-up statements
839 
WGUS83 KSGF 251003
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 AM CDT SUN APR 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS...
MISSOURI...

  LITTLE OSAGE RIVER AT FULTON AFFECTING BOURBON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 

.HEAVY RAINFALL SATURDAY HAS CAUSED RIVER LEVELS TO RISE. RAINFALL SINCE EARLY
SATURDAY RANGED FROM ONE TO TWO AND A HALF INCHES ACROSS THE RIVER BASIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

KSC011-260103-
/O.CON.KSGF.FL.W.0013.000000T0000Z-100426T1842Z/
/FTNK1.1.ER.100425T1125Z.100425T1200Z.100425T1842Z.NO/
503 AM CDT SUN APR 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER AT FULTON.
* AT  4:15 AM SUNDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 24.1 FEET THIS MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.  
  FARMLAND AT THE GAGE SITE BECOMES COVERED BY FLOOD WATERS, AND 
  HIGHWAY 31, EAST OF TOWN BECOMES FLOODED. HIGHWAY 31, FOUR MILES 
  WEST OF FULTON HAS FLOOD WATERS REACH FOUR TO SIX FEET IN DEPTH. 

$$

MOC217-260103-
/O.CON.KSGF.FL.W.0014.100426T0600Z-100430T1822Z/
/SCZM7.1.ER.100426T0600Z.100428T1200Z.100429T1822Z.NO/
503 AM CDT SUN APR 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  4:45 AM SUNDAY THE STAGE WAS 28.5 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 30.9 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF 
  SCHELL CITY. ALSO, FLOOD WATERS AFFECT THE FOUR RIVER CONSERVATION 
  AREA APPROXIMATELY 10 MILES WEST OF SCHELL CITY.  

$$
612 
WGUS83 KSGF 251234
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT SUN APR 25 2010





...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KANSAS...
 
  LITTLE OSAGE RIVER AT FULTON AFFECTING BOURBON COUNTY
.HEAVY RAINFALL SATURDAY HAD CAUSED RIVER LEVELS TO 
RISE. RISES AT FULTON ARE EXPECTED TO STAY WITHIN BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

KSC011-251304-
/O.CAN.KSGF.FL.W.0013.000000T0000Z-100426T1842Z/
/FTNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
734 AM CDT SUN APR 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE OSAGE RIVER AT FULTON.
* AT  6:15 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.1 FEET. THE 
  RIVER HAS FALLEN SLOWLY BUT WILL HAVE A SECOND CREST OF 15.0 FEET
  EARLY THIS AFTERNOON BEFORE FALLING TO 7.8 FEET BY EARLY SUNDAY 
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 24, 3:31 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 24, 3:31 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT SAT APR 24 2010

.DISCUSSION...

MAIN FORECAST CONCERNS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING
SEVERE WEATHER THIS AFTERNOON INTO THE EARLY EVENING.

CURRENTLY...A STRONG UPPER LEVEL LOW IS PUSHING INTO WESTERN
MISSOURI THIS AFTERNOON. AHEAD OF THIS SYSTEM A STRONG LINE OF
STORMS HAS DEVELOP ALONG A LINE FROM PLEASANT HOPE TO GROVESPRING
THEN TO THE SOUTHEAST TO ALTON. DAMAGING WINDS HAVE BEEN REPORTED
ALONG THIS LINE WITH WINDS IN EXCESS OF 6O MPH.

A BREAK IN THE CLOUDS AHEAD OF THIS LINE OF STORMS HAS ALLOWED
INSTABILITY TO INCREASE ACROSS SOUTH CENTRAL MISSOURI WITH MLCAPE
VALUES IN THE 400 TO 800 J/KG RANGE. FARTHER TO THE NORTHEAST
INSTABILITY IS WEAKER AS PREVIOUS STORMS HAVE WORKED THE AREA
OVER...HOWEVER SOME INSTABILITY STILL EXISTS. THE LOW LEVEL FLOW
IS PERPENDICULAR TO THE LINE AND SHOULD HELP MAINTAIN THE LINE AS
IT PUSHES EAST NORTHEAST. SIGNIFICANT WIND SHEAR ALSO REMAINS IN
PLACE ACROSS THE EASTERN CWA WHICH WILL SUPPORT STRONG TO SEVERE
STORMS AS THIS LINE PUSHES INTO THIS AREA. THE PRIMARY SEVERE
HAZARD ASSOCIATED WITH THIS LINE WILL BE STRONG STRAIGHT LINE
WINDS. GIVEN THE STRONG WIND SHEAR...ISOLATED TORNADOES WITHIN THIS
LINE OF STORMS WILL ALSO REMAIN POSSIBLE ACROSS CENTRAL AND SOUTH
CENTRAL MISSOURI THIS AFTERNOON INTO THE EARLY EVENING HOURS.
SMALL HAIL WILL ALSO BE POSSIBLE BUT SHOULD GENERALLY REMAIN BELOW
SEVERE THRESHOLDS.

EARLY THIS EVENING THIS LINE OF STORMS WILL PUSH EAST AND OUT OF
THE AREA AS THE SYSTEM CONTINUES TO PUSH EAST. THIS WILL BRING AN
END TO THE SEVERE THREAT. ON THE BACK SIDE OF THE LOW...WRAP
AROUND SCATTERED SHOWERS WILL REMAIN POSSIBLE INTO SUNDAY. THE
BEST CHANCES FOR THIS RAINFALL WILL BE ACROSS THE NORTHERN AND
EASTERN CWA. WIDE SPREAD FLOODING IS NOT EXPECTED...BUT LOCALIZED
FLOODING OF FLOOD PRONE AREAS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING.

ANOTHER WEAK STORM SYSTEM WILL DIVE SOUTH THROUGH THE REGION EARLY
THIS WEEK. THIS DISTURBANCE MAY BRING SCATTERED SHOWERS TO THE
AREA...ESPECIALLY ACROSS THE EASTERN CWA MONDAY INTO TUESDAY.
INSTABLTIY WILL BE LIMITED SO NO THUNDERSTORMS ARE EXPECTED. AN
UPPER LEVEL RIDGE WILL THEN BUILD INTO THE AREA BY MID TO LATE
WEEK...RETURNING HIGHS IN THE 80S BY THURSDAY. ANOTHER STRONG
STORM SYSTEM IS THEN EXPECTED TO AFFECT THE REGION LATE NEXT WEEK.
THIS SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES TO THE
AREA. DIFFERENCES REMAIN BETWEEN THE MEDIUM RANGE MODELS WITH
REGARDS TO THE TIMING OF THIS SYSTEM. WILL HAVE TO MONITOR THIS
SYSTEM AND TRY TO GET A BETTER HANDLE ON THE EXACT TRACK AND
TIMING WITH FUTURE MODEL RUNS TO BE ABLE TO DETERMINE THE SEVERE
POTENTIAL.

&&

.AVIATION...

FLIGHT CATEGORIES WILL CONTINUE TO BE HIGHLY VARIABLE FOR THE NEXT
FEW HOURS UNTIL A COLD FRONT FINALLY PUSHES THROUGH THE OZARKS AND
ENDS THE RAIN TONIGHT. OVERNIGHT CONDITIONS WILL BE VFR ACROSS THE
AREA UNTIL SATURDAY MORNING WHEN A LOWERING CLOUD DECK AND POSSIBLE
FOG DEVELOPMENT OCCURS SHORTLY AFTER SUNRISE.

CROWE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 24, 4:09 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT SAT APR 24 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
409 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED RISK OF THUNDERSTORM WIND GUSTS IN EXCESS OF 60 MPH.
  LIMITED RISK OF HAIL UP TO THE SIZE OF QUARTERS.
  LIMITED RISK OF TORNADOES.
  LIMITED RISK OF LIGHTNING.
  LIMITED RISK OF FLOODING.

DISCUSSION...

  THERE IS AN ELEVATED RISK FOR SEVERE THUNDERSTORMS THIS
  AFTERNOON ACROSS SOUTH CENTRAL AND CENTRAL MISSOURI AS A STRONG
  LINE OF STORMS PUSHES ACROSS THIS REGION. DAMAGING WINDS WILL BE
  THE PRIMARY HAZARD ASSOCIATED WITH THESE STORMS...WITH A LIMITED
  RISK FOR AN ISOLATED TORNADO.

  ELEVATED STORMS THAT COULD PRODUCE MARGINAL SEVERE HAIL WILL
  PUSH INTO SOUTHERN MISSOURI AND SOUTHEAST KANSAS LATE THIS
  AFTERNOON AND EARLY EVENING. THESE STORMS SHOULD DISSIPATE
  QUICKLY AFTER SUNSET.

  IN ADDITION MODERATE TO HEAVY RAINFALL COULD RESULT IN LOCALIZED
  FLOODING...ESPECIALLY WHERE HEAVIER SHOWERS AND STORMS TRACK
  OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  ANOTHER STORM SYSTEM WILL BRING THE NEXT CHANCE OF STRONG TO
  SEVERE THUNDERSTORMS TO THE REGION LATE THIS COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS CENTRAL AND SOUTH
 CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Special weather statement, Apr 24, 1:38 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 PM CDT SAT APR 24 2010

MOZ102>104-241915-
STONE MO-BARRY MO-TANEY MO-
138 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN TANEY...SOUTHEASTERN
BARRY AND SOUTHERN STONE COUNTIES UNTIL 215 PM CDT...

AT 131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LAMPE...OR 10 MILES
SOUTHWEST OF KIMBERLING CITY...MOVING NORTHEAST AT 45 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CAPE FAIR...GALENA...GOLDEN...INDIAN
POINT...KIMBERLING CITY...LAMPE...REEDS SPRING...SHELL KNOB...SILVER
DOLLAR CITY...WALNUT SHADE AND WEST BRANSON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK
LAKE.

PEOPLE IN NORTHWESTERN TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE
COUNTIES...INCLUDING TABLE ROCK LAKE...KIMBERLING CITY...INDIAN POINT
AND WEST BRANSON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

KARDELL
Local storm report, Apr 24, 2:47 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     S SHELL KNOB            36.63N 93.63W
04/24/2010                   BARRY              MO   EMERGENCY MNGR

            BOAT DOCK ON TABLE ROCK LAKE WAS RIPPED FROM SHORE AND
            WENT DOWN THE COVE. REPORTED IN VIOLA ON TABLE ROCK LAKE
            AT FOX GRAPE ROAD.

0150 PM     TSTM WND DMG     1 N KIMBERLING CITY     36.65N 93.42W
04/24/2010                   STONE              MO   AMATEUR RADIO

            TREE DOWN ACROSS HIGHWAY 13.

0150 PM     TSTM WND DMG     5 SW BRANSON            36.59N 93.28W
04/24/2010                   TANEY              MO   LAW ENFORCEMENT

            SIGNIFICANT BOAT AND DOCK DAMAGE AT THE MARINA IN THE
            STATE PART. NUMEROUS TREES UPROOTED. POSSIBLE TORNADO
            TOUCHDOWN.

0153 PM     TSTM WND DMG     BRANSON                 36.64N 93.22W
04/24/2010                   TANEY              MO   EMERGENCY MNGR

            WOODEN SWINGSET BLOWN ACROSS HWY 76 AT WALMART. AMBULANCE
            DRIVERS REPORT POWER POLES SWAYING.

0200 PM     TSTM WND DMG     KIMBERLING CITY         36.63N 93.42W
04/24/2010                   STONE              MO   EMERGENCY MNGR

            REPORTS AREA WIDE IN THE SOUTH AND WEST SIDE OF THE
            COUNTY OF BROKEN TREE LIMBS AND DAMAGE TO POWER LINES.

0229 PM     TSTM WND GST     2 NW HIGHLANDVILLE      36.95N 93.31W
04/24/2010  M68.00 MPH       CHRISTIAN          MO   TRAINED SPOTTER

&&

CCROWE
Local storm report, Apr 24, 2:58 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND DMG     AVA                     36.95N 92.66W
04/24/2010                   DOUGLAS            MO   TRAINED SPOTTER

            TREE DOWN ON HWY 5 AND HWY A SOUTH OF AVA. 30MPH WINDS
            ESTIMATED.

0244 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
04/24/2010  M62.00 MPH       GREENE             MO   TRAINED SPOTTER

0252 PM     TSTM WND GST     OZARK                   37.02N 93.21W
04/24/2010  M84.00 MPH       CHRISTIAN          MO   AMATEUR RADIO

            WINDS TORE ROOF OF A CARPORT AT NN AND MELTON ROAD.

&&

CCROWE
Local storm report, Apr 24, 3:08 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             1 NNW NORWOOD           37.12N 92.42W
04/24/2010  E0.75 INCH       WRIGHT             MO   TRAINED SPOTTER

0301 PM     TSTM WND GST     E ROGERSVILLE           37.12N 93.06W
04/24/2010  M60.00 MPH       WEBSTER            MO   TRAINED SPOTTER

            1/2 INCH HAIL REPORTED IN ADDITION TO 60MPH WINDS.

&&

CCROWE
Local storm report, Apr 24, 3:20 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     WNW BLUE EYE            36.50N 93.40W
04/24/2010                   STONE              MO   PUBLIC

            50 X 24 METAL BARN DESTROYED. TREES DOWN IN THE WOODS.
            POSSIBLE TORNADO DAMAGE.

&&

CCROWE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 4:47 PM CDTAreal Flood WarningSGFBourbon7 hr

Nearby

River Flood Warnings in Kansas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.